# SDR IPXA2023032392167

- Difficulty date: March 2, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP08155018
- Condition: Gouged
- Location: #11 Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RCB WALL FITTING #11 IS GOUGED AT STATIC STRAP ATTACHMENT .REPAIRED #11 POSITION RCB WALL FITTING IAW VTSAA EA 011-5340-01-A9877 IR DATED 03/22/2023 AND UPS EO MD11-5340-86275-A (MINOR)
